# SDR MALA110144

- Difficulty date: May 29, 2011
- Submitted: June 16, 2011
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 9,462 hours, 6,292 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 349-379
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING PANEL 231ALF REMOVAL, RBL 9, SEAT TRACK CORRODED SEVERELY FROM FS349.00-FS379.00.   R & R RT SEAT TRACK IAW AMM 53-00-49-000-801 AND 53-00-49-400-801.
